Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed with Eales disease, floaters and jelly like images. What treatment should be taken?

my age is 23(male) and weight 78. I am 5 feet 6inches tall and have been diagnosed with Eales disease. the doctors here say my blood vessels have torn and float around in my eyes which has caused me too see floaters initially but led to some jelly like images to be formed the second day onwards. can you tell what treatment to go through for this
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
hello..u may get fluroscein angiography though this is a condition of peripheral vessels but central vessels og retina also may get involved,.there is no exact cause known..but immnunological and tuberculosis are the most common cause..but still not certain..if there is leakage then laser/cryotherapy has to be done to seal the vessels..and surgery for vitreous haemorrhage..
avoid any kind of weight lifting and streneous exercises, use a profession in which too much computer work is there..
take some rest
kindly consult yr doc for treatment as per yr problem..he is the best judge for the best treatment option for u..
god bless u
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor